# SDR CA151127012

- Difficulty date: November 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,643 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94B12209
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED LOSS OF FUEL PRESSURE ON 1 FUEL PUMP, 2 IN SYSTEM.  FLIGHT BACK TO BASE WITH NORMAL LANDING.  FUEL BOOST PUMP WAS FOUND NOT OPERATING, FAILED.
